Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order

Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order

Year:    2003

Journal of Partial Differential Equations, Vol. 16 (2003), Iss. 3 : pp. 193–203

Abstract

The elliptic differential equations of second order \sum^n_{i,j=1}D_i[A_{ij}(x, y)D_jy] + P(x, y) + Q(x, y, ∇y) = e(x), x ∈ Ω . will be considered in an exterior domain Ω⊂ R^n, n ≥ 2. Some oscillation criteria are given by integral averaging technique.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2003-JPDE-5418

Journal of Partial Differential Equations, Vol. 16 (2003), Iss. 3 : pp. 193–203

Published online:    2003-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords:    Oscillation